# SDR DALA1100949860

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 75,726 hours, 73,404 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THE RT OVERWING EMERGENCY EXIT SIGN WAS INOPERATIVE.  MX REPLACED THE ASSOCIATED BALLAST AND INSTALLED A NEW LAMP. OPS CHECK WAS GOOD.
